# SDR IPXA09656177

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T41514
- Part serial: 000603
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 8 SLAT CLOSURE PANEL CRACK 1.5 INCH.  REPAIRED PER EO B767-5750-33200B.
